# SDR ABXA060294

- Difficulty date: October 31, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- Aircraft time: 39,229 hours, 41,828 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: J060088543
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT UPPER DOOR JAMBS ON AFT P-DOME WERE CRACKED.  REPAIRED AREA IAW REA D953-54944.
